Anxiety Community
is this anxiety or something else
About This Community:

This patient support community is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

is this anxiety or something else

After I took oxyelitepro its a fat burner I felt really weird the next day I woke up really sick I took just one dosage well I was very stressed out because I was gonna miss my semester so one week after I got sick I started getting head pressure and effects me really I can't focus on anything so than I over came my sickness but this head pressure doesn't seem to go away I mean its less than the first days by a lot . now my head feels like its going to blowup for almost 5 months now :( and every day I feel I have brain tumor and I'm going to die soon . when I first got sick I didn't have any pressure in my head it started maybe after 2 weeks
I'm really frightened I might die soon suffering for 5 months did all blood works all OK so what could this be :( :(
8 Comments Post a Comment
Blank
Avatar_f_tn
And also me ears feel like I have pressure in them
Blank
Avatar_f_tn
I'm not sure if this has anything to do with the fat burner you took, it could be though.
Have you seen and ear nose throat specialist to see if there is anything going on with your ears or sinuses?
Blank
Avatar_m_tn
As with most "fat burners," you took something that is very speedy and that is highly energizing.  It also contains yohimbe, which in herbal terms is very yang, or mostly for men unless a woman needed more testosterone.  Add the ingredients together and, first, several of them are not widely used or known, and they act to speed up your body and your thyroid.  A bodybulder can usually handle this, since they're used to taking lots of harmful stuff, but if you're not it can be incredibly stimulating.  You had an adverse reaction to this, and now you're conditioned to thinking in that overstimulated way.  Think of it as a sort of PTSD.  What you need to do now is learn to relax again until you're back to normal, which will come in time as you forget the experience.  If you feel you need it, you can talk to a therapist, and there are mild natural relaxants with a more solid history of use such as passionflower that might help you calm back down.  Good luck.
Blank
Avatar_f_tn
Yes I did he said nothing at all :/
Blank
Avatar_f_tn
Thanks but Its been 5 months really frustrated
Blank
Avatar_m_tn
But its still just conditioned thinking from a known source, which is what therapists are best at.  Much harder to treat when you don't know the cause, but you do, so my advice is still the same, for whatever that's worth.
Blank
Avatar_f_tn
I'm wondering if this could be anxiety because you said you took one dose to keep up will school work. I don't see how one dose could still be effecting you. Anxiety could though. Have things calmed down with your school work?
Blank
480448_tn?1403547723
Anxiety reactions are something that take some time to improve.  5 months seems like a lifetime I understand, but in the grand scheme of things, it's not super long.

I too think you're experiencing a conditioned anxiety response from the way you reacted to the stimulant.  That's very common, and we see it in people who have had bad experiences with other drugs, medications, etc.  The way you felt made a very big impact and scared you...so now the anxiety remains...it's basically "fearing the fear".  The supplement you took is LONG gone...it did not harm you or cause any kind of damage or long term effects.  That's a common worry.  My personal opinion is you're experiencing anxiety.

The very BEST thing you could do is to try very hard NOT to feed into thoughts about this.  Don't ruminate about how you feel...distract yourself..stay busy.  The more you think about it, the more you are reinforcing the anxiety.  The less you focus on it, the more your brain will get the message that there is nothing to worry about, and you will start gradually feeling better.  As your anxiety decreases, so will the symptoms and the weird way you feel.

You have to REALLY try though.  If you find yourself sitting and worrying about it...get up, get out...get engaged with other activities.  With some practice and repetition, it will get easier, and you will start to notice the improvements.  Therapy can be helpful as well.  A therapist can give you other coping techniques and ways to interrupt the anxious thinking.

Good luck..update us when you can!
Blank
Post a Comment
To
Recent Activity
Avatar_f_tn
Blank
Catlover2503 Anxiety was awful today :((((( Comment
8 mins ago
4059843_tn?1410695600
Blank
mishymoshymarcy The worst thing you could e... Comment
2 hrs ago
4059843_tn?1410695600
Blank
mishymoshymarcy commented on mishymoshymarcy's status
2 hrs ago
MedHelp Health Answers
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar_f_tn
Blank
birdie0907
Calgary, AB
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_m_tn
Blank
cj29
GA
Avatar_f_tn
Blank
remar
st. louis, MO
480448_tn?1403547723
Blank
nursegirl6572
PA
Avatar_m_tn
Blank
anxiety860
Anxiety Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Anxiety Answerers
Avatar_f_tn
Blank
birdie0907
Calgary, AB
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_m_tn
Blank
cj29
GA
Avatar_f_tn
Blank
remar
st. louis, MO
480448_tn?1403547723
Blank
nursegirl6572
PA
Avatar_m_tn
Blank
anxiety860